MAUDE Adverse Event Report: COOPERSURGICAL, INC. NEO-FIT; NEO-FIT NEONATAL ENDOTRAC

COOPERSURGICAL, INC. NEO-FIT; NEO-FIT NEONATAL ENDOTRAC
Model Number 42-2540
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
Neo-fit was found to be loose resulting in the endotracheal tube (et) becoming dislodged.It was noted that the neo-fit was partly lifting off on one side of face.The tape that is supposed to hold the neo-fit in place had separated in two as one part was still stuck down and other part was lifted.The neo-fit was removed by the staff member while the doctor held the et tube in place.Et tube then secured with new neofit and tube in correct position.No patient harm reported.42-2540 neofit 2025-12-0000378.
 
Additional Manufacturer Narrative
G2: foreign: uk.Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Updated: b4, g3, g6, h2, h3, h4, h6, h11.Distribution history: the complaint product was manufactured at csi 02-10-2025.Manufacturing record review: a review of the device history record was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: incoming inspection record review not applicable to this product.Service history record: service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history showed 1 similar reported complaint condition.Similar reported conditions could not reliably be determined.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: a visual evaluation could not be completed as the complaint unit has not been returned.If the unit should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: a functional evaluation could not be completed as the complaint unit has not been returned.If the unit should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause: no definitive root cause for this issue could be reliably determined at this time.It should be noted, per ifu, foreign material such as ointments, oils, or excessive salivation may adversely affect the attachment of the device and the adhesive properties of the adhesion foam pad.It should also be noted that, per ifu, the adhesive may be adversely affected due to peeling the adhesive pad away from the plastic base during removal of the adhesive liner.As the ifu has the instruction to avoid the potential for detachment of the adhesive on either side and instruction to replace a unit if it does, no other action is needed.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary.
 
Event or Problem Description
No additional information.

Brand Name
NEO-FIT
Common Device Name
NEO-FIT NEONATAL ENDOTRAC
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key23974269
Report Number1216677-2026-00001
Device Sequence Number13441071
Product Code JAY
UDI-Device Identifier00888937016659
UDI-Public(01)00888937016659(10)550020107
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42-2540
Device Catalogue Number42-2540
Device Lot Number550020107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown